The classification of small weakly minimal sets. II

Journal of Symbolic Logic 53 (2):625-635 (1988)
Abstract
The main result is Vaught's conjecture for weakly minimal, locally modular and non-ω-stable theories. The more general results yielding this are the following. THEOREM A. Suppose that T is a small unidimensional theory and D is a weakly minimal set, definable over the finite set B. Then for all finite $A \subset D$ there are only finitely many nonalgebraic strong types over B realized in $\operatorname{acl}(A) \cap D$ . THEOREM B. Suppose that T is a small, unidimensional, non-ω-stable theory such that the universe is weakly minimal and locally modular. Then for all finite A there is a finite $B \subset \mathrm{cl}(A)$ such that a ∈ cl(A) iff a ∈ cl(b) for some b ∈ B. Recall the property (S) defined in the abstract of [B1]. THEOREM C. Let T be as in Theorem B. Then, if T does not satisfy (S), T has 2 ℵ 0 many countable models. Combining Theorem C and the results in [B1] we obtain Vaught's conjecture for such theories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274528
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,587
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Vaught’s Conjecture for Superstable Theories of Finite Rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.
Meager Forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.

Add more citations

Similar books and articles
Dp-Minimality: Basic Facts and Examples.Alfred Dolich, John Goodrick & David Lippel - 2011 - Notre Dame Journal of Formal Logic 52 (3):267-288.
The Geometry of Weakly Minimal Types.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1044-1053.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
One Theorem of Zil'ber's on Strongly Minimal Sets.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1054-1061.
Pseudoprojective Strongly Minimal Sets Are Locally Projective.Steven Buechler - 1991 - Journal of Symbolic Logic 56 (4):1184-1194.
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.
On Minimal Structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
Added to PP index
2009-01-28

Total downloads
8 ( #558,140 of 2,235,707 )

Recent downloads (6 months)
6 ( #100,647 of 2,235,707 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature